# SDR UALA2012121707268

- Difficulty date: December 13, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,027 hours, 12,461 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 345
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ESTABLISH ACARS LINK OR SELECT ACARS FREQUENCY.  SATCOM VOICE AND HF OPERATE NORMAL.  REPLACED CTR VHF TRANSCEIVER REF MM, ACP'D RESET OF L&R AIMS MOD 001, SYSTEM CHECKS OK, ACARS VHF FREQ STAYS IN PRIMARY. 131.55.
